Mathematische Annalen

, Volume 275, Issue 2, pp 257–267

Immersions minimales, première valeur propre du laplacien et volume conforme

  • A. El Soufi
  • S. Ilias
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • A. El Soufi
    • 1
  • S. Ilias
    • 1
  1. 1.Laboratoire de Mathématiquesassocié au CNRS nO 188St-Martin-d'HeresFrance

Personalised recommendations